# SDR UPS03841373

- Difficulty date: October 4, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Verticle Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, VERTICLE STAB LE RT RIB IS CRACKED AT ZFS 68.  STOPDRILLED CRACK,  NDT VERIFIED STOPDRILL TERMINATED CRACK,FABRICATED AND INSTALLED REPAIR ANGLE I.A.W. SRM. 55-2-0 FIG.2
